Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the existence of periodic solutions for scalar second order differential equations when only the asymptotic behaviour of the potential is known


Author: Alessandro Fonda
Journal: Proc. Amer. Math. Soc. 119 (1993), 439-445
MSC: Primary 34C25; Secondary 34B15
DOI: https://doi.org/10.1090/S0002-9939-1993-1154246-4
MathSciNet review: 1154246
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Assuming only asymptotic conditions on the potential function, we prove the existence of periodic solutions for equations whose nonlinearity stays below the first curve of Fučik's spectrum.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34C25, 34B15

Retrieve articles in all journals with MSC: 34C25, 34B15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1993-1154246-4
Article copyright: © Copyright 1993 American Mathematical Society

American Mathematical Society